| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 141-144


Nikolai Pleshchinskii, Alexander Tormasov, Dmitrii Tumakov
      Analysis of the fault tolerance of the distributed data storage with controlled redundancy
      Applied Mathematical Sciences, Vol. 9, 2015, no. 141, 7011-7025
      http://dx.doi.org/10.12988/ams.2015.59572

Nikolai Pleshchinskii, Alexander Tormasov, Dmitrii Tumakov
      Model for reliable location of information in storage systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 141, 7027-7042
      http://dx.doi.org/10.12988/ams.2015.510652

Vladimir N. Petrushin, Evgeny V. Nikulchev, Dmitry A. Korolev
      Histogram arithmetic under uncertainty of probability density function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 141, 7043-7052
      http://dx.doi.org/10.12988/ams.2015.510644

Dae Ho Jin
      Non-existence of lightlike submanifolds of an indefinite trans-Sasakian manifold with a non-metric (\phi,\theta)-connection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 142, 7053-7062
      http://dx.doi.org/10.12988/ams.2015.59587

Dodi Devianto, Lutfiana Oktasari, Maiyastri
      Some properties of hypoexponential distribution with stabilizer constant
      Applied Mathematical Sciences, Vol. 9, 2015, no. 142, 7063-7070
      http://dx.doi.org/10.12988/ams.2015.510623

C. S. Ryoo
      Symmetric properties for the degenerate tangent polynomials associated with p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 9, 2015, no. 142, 7071-7079
      http://dx.doi.org/10.12988/ams.2015.510671

Seyda Kilicoglu, Suleyman Senyurt, H. Hilmi Hacisalihoglu
      On the striction curves of involute and Bertrandian Frenet ruled surfaces in E^3
      Applied Mathematical Sciences, Vol. 9, 2015, no. 142, 7081-7094
      http://dx.doi.org/10.12988/ams.2015.59606

Seyda Kilicoglu, Suleyman Senyurt, H. Hilmi Hacisalihoglu
      An examination on the positions of Frenet ruled surfaces along Bertrand pairs \alpha and \alpha* according to their normal vector fields in E^3
      Applied Mathematical Sciences, Vol. 9, 2015, no. 142, 7095-7103
      http://dx.doi.org/10.12988/ams.2015.59605

Yu. I. Dimitrienko
      Three-dimensional theory of nonlinear-elastic bodies stability under finite deformations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 143, 7105-7113
      http://dx.doi.org/10.12988/ams.2015.510617

Eun-Jun Yoon
      Cryptanalysis of Sun et al.'s directed digital signature scheme
      Applied Mathematical Sciences, Vol. 9, 2015, no. 143, 7115-7120
      http://dx.doi.org/10.12988/ams.2015.510633

V. N. Dumachev
      Complete intersection Calabi-Yau six-folds
      Applied Mathematical Sciences, Vol. 9, 2015, no. 143, 7121-7137
      http://dx.doi.org/10.12988/ams.2015.510620

Mohammad Nur S. Paspasan, Sergio R. Canoy, Jr.
      Restrained total edge domination in graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 143, 7139-7148
      http://dx.doi.org/10.12988/ams.2015.510626

Bakytgul I. Yeskarayeva, Burkhan T. Kalimbetov, Abdimukhan S. Tolep
      Internal boundary layer for integral-differential equations with zero spectrum of the limit operator and rapidly changing kernel
      Applied Mathematical Sciences, Vol. 9, 2015, no. 144, 7149-7165
      http://dx.doi.org/10.12988/ams.2015.510631

Oleksandr Karelin, Manuel Gonzalez-Hernandez, Norberto Hernandez-Romero, Juan Seck-Tuoh-Mora
      Study of renewable systems based on functional operators with shift
      Applied Mathematical Sciences, Vol. 9, 2015, no. 144, 7167-7173
      http://dx.doi.org/10.12988/ams.2015.510622

R. P. Pathak, Shiv Kumar Sahoo
      Some new applications of integrally modified q-Szasz-Mirakyan operators
      Applied Mathematical Sciences, Vol. 9, 2015, no. 144, 7175-7185
      http://dx.doi.org/10.12988/ams.2015.59570

G. Muhiuddin, Seok Zun Song, Hee Sik Kim, Young Bae Jun
      Characterizations of fuzzy subalgebras in BCK/BCI-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 144, 7187-7196
      http://dx.doi.org/10.12988/ams.2015.510650

YoonMee Ham
      A Hopf bifurcation of one dimensional attraction-repulsion chemotaxis system
      Applied Mathematical Sciences, Vol. 9, 2015, no. 144, 7197-7210
      http://dx.doi.org/10.12988/ams.2015.510635


Journals | Books | Author guidelines